# SDR HEEA084332

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 3,241 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 407375001105
- Part serial: 0573
- Condition: Intermittent
- Location: Mgt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MGT INDICATOR INTERMITTENT, TEMPERATURE DROPS 400 DEGREES THEN BACK TO NORMAL OPERATION.
